May 12, 2017 Is International ME/CFS and FM Awareness Day
International ME/CFS and FM Awareness Day is May 12th, 2017. Jody Smith shares some information about upcoming events and ways you can be heard ...
Discuss the article on the Forums.

Allergic reaction/histamine with Hydroxy-B12?!

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by Prema, May 1, 2014.

  1. Prema

    Prema

    Messages:
    25
    Likes:
    0
    Austria
    Hello,
    I read in quite some threads here but did not really find an answer to my problem right now:

    I have been sick with neuro-borreliosis and a bit CFS since a few years.
    I started with weekly Hydroxy-B12 s.c. injections in the beginning of the year. Within a few weeks I added the activated B-Vitamins (B-Complex from Pure inc.) orally every other day. then I added sublingual Methyl-B12 and Phosphatidyserin/cholin; and there I started to get strong reactions, - too much Inflammation and the liver...
    I thought maybe I should do the CBS-gene protocol first for detoxing sulfur and ammonia, because I took quite an amount of thiols for heavy metal detoxing in the last two years. So I stopped with the activated B-Vit. , took molybden and manganese, but since it's said to take B12, I continued after a break with Hydroxy- B12 (regarding SNPs I should rather not take Methyl-B12). I tried two days an injection and got too strong reactions, made a break for 9 days, then again an injection (1mg). The next day I had the full programm of allergic reaction: Inflammation in the brain, acne in the face and itching head-skin, swollen lymph on neck and pressure round ears, temperature disturbance, and sore throat and asthma . I never had a problem with asthma in my life and not with histamine/allergies! at least the lab test a few month ago regarding histamine was negative. (I only had those inflammations in the head probably due to Lyme).

    I am totally irritated, what's going on and how to continue now?
    Grateful for any help and with nice with greetings
    Prema
     
  2. place

    place Be Strong!

    Messages:
    299
    Likes:
    71
    US
    I am no expert but sounds like your histamine is high. Back way down with your injections. Go low and slow.

    I would also try the methyl b12 to see if that will change your reaction.

    It may also be your immune system fighting stuff now that it has energy.

    When I first started, I did not have issues with infections but more emotional issues like anger. And lots of it. But it passed.

    Phosphatidyserin/cholin- I have just been trying this, and it gives me thoat and sinus issues with thick mucus. I took an allergy pill and it took care of the problem but none the less, it was doing some.
     
  3. Prema

    Prema

    Messages:
    25
    Likes:
    0
    Austria
    The question is just how to reduce an injection. It has 1mg, should I just put in half? I had a break of 9 days already...
    I got my Adenosyl-tablets these days ; maybe I try little bit of that one; (I tried little adding of methyl-B9 and B6 now; maybe B12 needs that?)
    I am surprised that the reactions with histamine are like all over the body. In the past when I took herbal antibiotics I got immune-reactions only in the head, and maybe in some joints. thats where typically the lyme-bacteria are. But now i am afraid my immunesystem would get out of control alltogether

    The quercetine I am trying three days now seems to really help; and that's a remedy that typically reacts to histamine I underrstand, I am very happy about that; boswellia and curcumin did not seem to help much.
     

See more popular forum discussions.

Share This Page